MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 5.4 mm, 30°, autoclavable; rigid video laparoscope

Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 5.4 mm, 30°, autoclavable; rigid video laparoscope
Model Number WA50052A
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the rigid video laparoscope had kink in the optics during reprocessing.During the initial evaluation of the device it was observed, fiber bonding in the outer tube area (distal end) is damaged and charged coupled device (r-unit) has a kink noted or observed.No patient involvement.
 
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed.No additional reportable investigation findings.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the outer tube is deformed.The most probable cause is traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.

Brand Name
Video telescope "ENDOEYE HD II", 5.4 mm, 30°, autoclavable
Common Device Name
rigid video laparoscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50934514
Report Number9610773-2026-06423
Device Sequence Number9589298
Product Code HET
UDI-Device Identifier04042761075015
UDI-Public04042761075015
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K190744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50052A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/15/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown